MathSciNet Relay Station
MathSciNet bibliographic data
MR2805155 65C30 (60H15 60H35 65N75)
Schwab, Christoph; Gittelson, Claude Jeffrey Sparse tensor discretizations of high-dimensional parametric and stochastic PDEs. Acta Numer. 20 (2011), 291–467.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement